# SDR 234TR0008

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,184 hours, 33,427 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-AUTO PILOT FAILED LRU INTERFACE -MCP TEST 73.6 (HDG SYNC).  REPAIRED BROKEN WIRE AT CONNECTOR D994 ON E1-2 SHELF.  OPERATES NORMAL.
